Tohoku Mathematical Journal

On the Klein's geometry

Hiroshi Miyazaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 2, Number 3 (1951), 286-291.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245590

Digital Object Identifier
doi:10.2748/tmj/1178245590

Mathematical Reviews number (MathSciNet)
MR0046054

Zentralblatt MATH identifier
0045.41701

Subjects
Primary: 48.0X

Citation

Miyazaki, Hiroshi. On the Klein's geometry. Tohoku Math. J. (2) 2 (1951), no. 3, 286--291. doi:10.2748/tmj/1178245590. https://projecteuclid.org/euclid.tmj/1178245590


Export citation